After 6 months of excruciating pain, I was prescribed gabapentin. I took this drug in January 2018 for nerve pain related to Herniated disc in C6 & C7. I took the drug for a month while waiting to get everything in order for disc replacement surgery. Then, the day of my last appointment before the surgery, I woke up pain free!!! No pain since. I could not believe how fortunate I was. Was it the drug? Did my body heal? I didn’t care as long as I was pain free. We postponed the surgery. If the pain returned, we would move forward. 2 months later, I still had no pain. Then, I noticed a little extra hair when I brush or wash my hair. It turned into hand fulls of hair! I had waist length, full bodied hair. So much that I fought to wrap a pony tail holder around my hair twice. It is June 2nd of 2018. I can now wrap a pony tail holder 6 times. Yes, 6 and it’s loose!!!! I touch my hair. I pull back loose strains. From May to June, I have lost an estimated 75% of my hair. If I had known this was a side-effect, I never would have taken this pill. There are other options. I have started taking folic acid in hopes it will trigger the hair follicles to begin regrowing.
I am assuming that you are a female. You need to meet with a doctor who specializes in hair loss. The figure 75% of your hair lost is more than I have ever heard. Without seeing you, I can’t give you an opinion.